Volume 16, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Definable triangulations with regularity conditions

Małgorzata Czapla

Geometry & Topology 16 (2012) 2067–2095
Abstract

We prove that every definable in an o-minimal structure set has a definable triangulation which is locally Lipschitz and weakly bi-Lipschitz on the natural simplicial stratification of a simplicial complex. We also distinguish a class T of regularity conditions and give a universal construction of a definable triangulation with a T condition of a definable set. This class includes the Whitney (B) and the Verdier conditions.

Keywords
Weakly Lipschitz mapping, definable triangulation, Whitney (B) condition, Verdier condition
Mathematical Subject Classification 2010
Primary: 14P05, 14P10, 32B20, 32B25
References
Publication
Received: 26 February 2011
Revised: 18 March 2012
Accepted: 23 April 2012
Published: 27 October 2012
Proposed: Walter Neumann
Seconded: Martin R Bridson, Tobias H Colding
Authors
Małgorzata Czapla
Uniwersytet Jagielloński
Instytut Matematyki
ul. Łojasiewicza 6
30-348 Kraków
Poland